MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 42MM HUMERAL CONST LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 42MM HUMERAL CONST LINER +0
Model Number 320-42-10
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-10-00, (b)(4), equinoxe reverse tray adapter plate tray +0.
 
Event or Problem Description
It was reported that the surgeon explanted a 42+0 constrained humeral liner that disassociated from the humeral adapter tray due to a dislocation of a reverse shoulder.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of a combination of the dislocation and the humeral liner disassociation.It is unclear if the dislocation allowed for the humeral liner to disassociate or if the humeral liner disassociation led to the dislocation, which may have been the result of bone impingement.(h6) evaluation codes: 1924, 2923.Section h11: the following sections have corrected information: (h1) type of reportable event: serious injury.

Brand Name
EQUINOXE
Common Device Name
REVERSE 42MM HUMERAL CONST LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9207743
Report Number1038671-2019-00524
Device Sequence Number13586630
Product Code KWT
UDI-Device Identifier10885862086716
UDI-Public10885862086716
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-42-10
Device Catalogue Number320-42-10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR